# SDR FDEA202205181242

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DAMAGE ON FLOOR PANEL AT POS. 11RON STA 1300 RBL 55.00 SEE JOBCDID ON   53211717 PERFORMED PERMANENT REPAIR PER SRM 53-00-50-2R, PARAGRAPH 3.C,FIG/ 201.   REV. 135.0. REPAIR MATERIAL P/N: BMS 8-301,CL. 2. B/N:0001285056.    MAJOR REPAIR.
